MathSciNet Relay Station
MathSciNet bibliographic data
MR2330426 11R04 (11A63 11R16 11Y40)
Brunotte, Horst; Huszti, Andrea; Pethő, Attila Bases of canonical number systems in quartic algebraic number fields. J. Théor. Nombres Bordeaux 18 (2006), no. 3, 537–557.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement